# SDR DALA1134739007

- Difficulty date: April 28, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 49,460 hours, 36,139 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES/COUNTERSINKS WORN FIXED L/E, V/S HOLES COMMON TO SPLICE WITH REM L/E
